Q. The inner side of my penis has redness and itching. How do I cure it?

Answered by Dr. Sampada Avinash Thakare and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Itching Inside Penis or Fluconazole? We have medical experts to help you right away. Ask a Doctor Now »
Image: The inner side of my penis has redness and itching.  How do I cure it?

Hello doctor,

I have redness and white creamy substance on the inner side of my penis, which is sometimes itchy. I had taken Fluka 150 mg one time and the redness reduced, but it has not gone completely. What could it be? Please suggest treatment.


Related Questions:
I have colorless and odorless discharge. Is it due to hormonal imbalance?
Are the medicines given to me for scabies correct?
I have pain in the penis after frequent sex. Please suggest medications.
 

Dr. Sampada Avinash Thakare
MD(D.V.L
Cosmetology, Dermatology, Venereology

Hello,

Welcome to icliniq.com.

  • Since when are you having this problem? Kindly send an image.
  • Apply Clotrimazole 1 % cream twice a day to the affected area.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

I used to see a cheesy substance before, but after the Fluka 150 mg, that has gone. But, it occurs very rarely along with redness like once in 10 days or so. Can you please tell me what medicine can help?

 

Dr. Sampada Avinash Thakare
MD(D.V.L
Cosmetology, Dermatology, Venereology

Hello,

Welcome back to icliniq.com.

I have gone through the images (attachment removed to protect patient identity).

  • Are you sexually active? Does your partner have a similar complaint?
  • I suggest you take the following medicines. Consult your specialist doctor, discuss with him or her and take the medicines with their consent.
  1. Take one tablet of Fluconazole 150 mg thrice a week (Monday, Wednesday, and Friday).
  2. Apply Onabet cream (Sertaconazole) 2% twice daily.
  3. Apply T-Bact cream (Mupirocin) 2% twice daily.

Regards.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

I am not that sexually active. However, the last time I had sex was three months back, and that is when this problem started. My partner recently told me she had a yeast infection during that time. For how long should I use the cream? Should both the creams be used together? I really hope this can be treated without further occurrences.

 

Dr. Sampada Avinash Thakare
MD(D.V.L
Cosmetology, Dermatology, Venereology

Hello,

Welcome back to icliniq.com.

  • Yes, this can be treated. Your partner also needs treatment to avoid recurrent episodes.
  • I suggest you continue both the applications simultaneously for two weeks and also the oral medications for two weeks. Consult your specialist doctor, discuss with him or her and take the medicines with their consent.
  • Check your random blood sugar levels. In case you are diabetic, this problem can occur again.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What can cause sudden tingling and itchy sensation?
Query: Hi doctor, Two months ago I started feeling tingling and itching sensation between my thighs and then up to my chest. I just took the most painful shower ever (warm water). It stung and I wanted to scratch my skin off. At first there was nothing visible, just itching, now you can see red dots here...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. It is a case of folliculitis, probably fungal or bacterial in nature. Apply Mupirocin ointment, twice daily. For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »
 
There is a hole below my stomach with smelly pus discharging. Help me.
Query: Hello doctor, I have a hole underneath my stomach and it is discharging smelly pus every day. It burst two months ago. It is painful and smelly. Help me.  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You have developed an ulcer from an abscess that is discharging. Clean the area with disinfectant and apply Neosporin (Neomycin) or Mupirocin cream over the affected area twice a day for 10 days. Take oral antibiotics to prevent infection in the wound like Zifi (Cefi...  Read Full »
 
Why am I having itching and irritation near genital area?
Query: Hello doctor,I am suffering from heavy itching and irritation in the area between thighs near genital area and asshole area. Currently, I am using Candid B lotion and Clotrimazole cream.  Read Full »
Dr. Sampada Avinash Thakare
Dermatologist

Answer: Hi, Welcome to icliniq.com. Avoid Candid B (Beclometasone and Clotrimazole) cream. It is a fungal infection. You will need oral antifungal medication. Are you allergic to oral medication? Are you diabetic? For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-d...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can transvaginal scan cause spotting during pregnancy?
Hi doctor, I have a history of recurrent early miscarriage (before seven weeks). Investigations pointed to high autoimm ...Read more »
My hairline has reduced. Should I opt for Ayurveda, homeopathy, or other alternative medicine?
Hello doctor, I am a 40-year-old male. For past five to six years my hairline has reduced drastically, a kind of patter ...Read more »
How to Grow Thick and Dark Eyelashes - Uses | Work | Effective | Precautions | Side Effects
Women use mascaras, artificial eyelashes, and a lot of other cosmetic products to make their eyelashes look long, thick, ...Read more »